Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal symptoms of Zoloft

Posted by sjn on January 26, 2005, at 11:45:14

In reply to Coming off Lustral [Zoloft] kate king, posted by Jonathan on July 22, 2004, at 1:18:23

I took Zoloft for approximately 6 months for generalized anxiety. I actually began with Effexor, but experienced too many side effects. Overall, I felt better on Zoloft, but decided to wean off about a month ago thinking it was causing me a "sour stomach" feeling between meals. Now off for over a month, I still have the stomach problem. I also recently began experiencing "head rushes"/lightheadedness and the pins and needles sensation throughout my body, which many have called "zaps."

I am convinced, after reading these posts and related materials on the web, that these symptoms are a result of taking, and withdrawing, from Zoloft.

Thanks Pfizer!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sjn thread:5582
URL: http://www.dr-bob.org/babble/20050124/msgs/448102.html